# SDR 08FDEA00582

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498140
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT (STA 582) STR 27L CORRODED (MARKED ) REMOVED DAMAGED SECTION OF STR 27L . VERIFIED ORIGINAL MATERIAL AS .040 7075-T6 REF SRM 53-10-2 FIG 9.  REPLACEMENT CHANNEL SAME AS ORIGINAL, BAC1498-140, FX1376, PO1013862.  VERIFIED MATERIAL FOR REPAIR SPLICES AS 7075-T6-.063 REF SRM 53-10-3 A 03332 PO 1015473.  FABRICATED REPAIR PARTS REF SRM 53-10-3.  TREATED AND PRIMED REF SRM 51-10-2.  INSTALLED REF SRM 53-10-3 (CLASSFIED AS A MAJOR REPAIR).
